Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Guivarc'h, Yves
Croissance polynomiale et périodes des fonctions harmoniques. Bulletin de la Société Mathématique de France, 101 (1973), p. 333-379
Full text djvu | pdf | Reviews MR 51 #5841 | Zbl 0294.43003 | 24 citations in Numdam

stable URL: http://www.numdam.org/item?id=BSMF_1973__101__333_0

Bibliography

[1] ARNOLD (V. I.) et KRYLOV (A. L.). — Uniform distribution of points on a sphere..., Sov. Math. Dokl., t. 4, 1963, p. 1-5.  Zbl 0237.34008
[2] AUSLANDER (L.) et GREEN (L. W.). — G-induced flows, Amer. J. Math., t. 88, 1966, p. 43-60.  MR 33 #7456 |  Zbl 0149.19903
[3] AUSLANDER (L.) et MOORE (C. C.). — Unitary representations of solvable Lie groups. — Providence, American mathematical Society, 1966 (Memoirs of the American mathematical Society, 62).  MR 34 #7723 |  Zbl 0204.14202
[4] AZENCOTT (R.). — Espaces de Poisson des groupes localement compacts. — Berlin, Springer-Verlag, 1970 (Lectures Notes in Mathematics, 148).  Zbl 0208.15302
[5] CHOQUET (G.) et DENY (J.). — Sur l'équation de convolution μ = μ ⋆ σ, C. R. Acad. Sc. Paris, t. 250, 1960, p. 799-801.  MR 22 #9808 |  Zbl 0093.12802
[6] FELL (J. M. G.). — Weak containment and induced representations of groups, Canad. J. Math., t. 14, 1962, p. 237-268.  MR 27 #242 |  Zbl 0138.07301
[7] FURSTENBERG (H.). — A Poisson formula for semi-simple Lie groups, Annals of Math., séries 2, t. 77, 1963, p. 335-386.  MR 26 #3820 |  Zbl 0192.12704
[8] GRENANDER (U.). — Probabilities on algebraic structures. — New York, J. Wiley, 1963.  MR 34 #6810 |  Zbl 0131.34804
[9] GROSSER (S.) et MOSKOWITZ (M.). — Compactness conditions in topological groups, J. für reine und angew. Math., t. 246, 1970, p. 1-40.  MR 44 #1766 |  Zbl 0219.22011
[10] GUICHARDET (A.). — Analyse harmonigue commutative. — Paris, Dunod, 1968 (Monographies universitaires de Mathématiques, 26).  Zbl 0159.18601
[11] GUIVARC'H (Y.). — Un théorème de von Neumann, C. R. Acad. Sc. Paris, t. 268, série A, 1969, p. 1020-1023.  MR 40 #4422 |  Zbl 0176.11703
[12] GUIVARC'H (Y.) et KEANE (M.). — Marches aléatoires sur les groupes nilpotents, C. R. Acad. Sc. Paris, t. 272, série A, 1971, p. 1462-1463.  MR 43 #6960 |  Zbl 0217.49702
[13] HALMOS (P. R.). — Introduction to Hilbert space.... — New York, Chelsea Publishing Company, 1957.
[14] MACBEATH (A. M.) et SWIERCZKOWSKI (S.). — On the set of generators of a sub-group, Indag. Math., t. 21, 1959, p. 280-281.  MR 21 #5690 |  Zbl 0118.26503
[15] MALCEV (A. I.). — On a class of homogeneous spaces, "Lie groups", p. 276-307. — Providence American mathematical Society, 1962 (American mathematical Society Translations, series 1, vol. 9).  MR 26 #1254
[16] MILNOR (J.). — Growth of finitely generated solvable groups, J. diff. Geom., t. 2, 1968, p. 447-449.  MR 39 #6212 |  Zbl 0176.29803
[17] MOSTOW (G. D.). — Factor spaces of solvable Lie groups, Annals of Math., series 2, t. 60, 1954, p. 1-27.  MR 15,853g |  Zbl 0057.26103
[18] MOSTOW (G. D.). — Homogeneous spaces with finite invariant measure, Annals of Math., Séries 2, t. 75, 1962, p. 17-37.  MR 26 #2546 |  Zbl 0115.25702
[19] MOSTOW (G. D.). — Some applications of representative functions to solv-manifolds, Amer. J. Math., t. 93, 1971, p. 11-32.  MR 44 #1049 |  Zbl 0228.22015
[20] ROBERTSON (L. C.). — A note on the structure of Moore groups, Bull. Amer. math. Soc., t. 75, 1969, p. 594-599.
Article |  MR 39 #7027 |  Zbl 0202.02901
[21] SPITZER (F.). — Principles of random walks. — New York, D. Van Nostrand, 1964 (University Series in higher Mathematics).  MR 30 #1521 |  Zbl 0119.34304
[22] STAM (A. J.). — On shifting iterated convolutions, I, Compositio Mathematica, t. 17, 1966, p. 268-280.
Numdam |  MR 34 #6835 |  Zbl 0214.43704
[23] WANG (H. C.). — Discrete subgroups of solvable Lie groups, Annals of Math., séries 2, t. 64, 1956, p. 1-19.  MR 17,1224c |  Zbl 0073.25803
[24] WANG (H. C.). — On the deformations of lattice in a Lie group, Amer. J. Math., t. 85, 1963, p. 189-212.  MR 27 #2582 |  Zbl 0199.06703
[25] WEIL (A.). — L'intégration dans les groupes topologiques et ses applications. 2e éd. — Paris, Hermann, 1951 (Act. scient. et ind., 869-1145 ; Publ. Inst. Math. Univ. Strasbourg, 4).
[26] WOLF (J. A.). — Growth of finitely generated solvable groups and curvature of riemannian manifolds, J. diff. Geom., t. 2, 1968, p. 421-446.  MR 40 #1939 |  Zbl 0207.51803
[27] Communication orale, UER Mathématiques et Informatique, Rennes, 1970.
Copyright Cellule MathDoc 2014 | Credit | Site Map